# SDR DALA2023020800988

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, BENT FLOOR STRUCTURE CROSS BEAM LOCATED BETWEEN FR26 AND STR38L TO STR42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REMOVED FLOOR STRUCTURE CROSS BEAM LOCATED BETWEEN FR26 AND STRINGER 38L TO STRINGER 42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE. OK TO INSTALL NEW CROSS BEAM AND FASTENERS LOC. BETWEEN FR26 AND STRINGER 38L TO STRINGER 42R IN FWD CARGO COMPARTMENT. INSTALLED NEW CROSS BEAM AND FASTENERS LOC.BETWEEN FR26 AND STRINGER 38L TO STRINGER 42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11. AND SRM. 51-72-11, DWG D53230829. LP 2619157
